# SDR CKSA95020

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 60B0002383
- Condition: Intermittent
- Location: Nr 1 Engine
- Part time: 60,351 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JED - NR 1 ENGINE FIRE WARNING CAME ON MOMENTARILY, TEST OK.  REMOVED AND REPLACED 'A' LOOP FIRE DETECTOR FWD LOWER LOOP.  OPS CHECKED GOOD IAW MM CHAPT 26.  (W)
